# SDR DALA13039863758

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,627 hours, 14,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA, BS 986.5, LBL 33- LBL 44, FLOORBEAM HAS CORROSION AROUND NUTPLATE HOLES.  MX REPAIRED AREAS IAW ERA 464736-14MA.  REF USED WERE SRM 53-70-51, PAGE 114, SRM 51-10-02 PAGE 13, SRM 51-40-02.
